# SDR K11A2019011401

- Difficulty date: January 14, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 62,873 hours, 48,293 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Part number: 43651103S
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB PHASE OF FLIGHT CABIN ALTITUDE CLIMBED AT 1500’/MIN AFTER CLIMBING THROUGH 20000 FEET CABIN PRESSURIZATION COULD NOT BE CONTROLLED, DECENT BELOW 10000 REQUIRED AND RETURNED TO KYIP. CORRECTIVE ACTION: UPON INVESTIGATION FOUND RT MOISTURE SEPARATOR CLAMP LOOSE, R&R O-RINGS AND RE SECURED CLAMPS IAW AMM 21-55-41, OPS CHECK GOOD IAW AMM 21-31-00, LEAK CHECK GOOD IAW AMM 21-55-41.
